# SDR IXXA10WSAP029S

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT OTBD ELEVATOR UPPER SKIN AFT INBD SIDE HAS DELAMINATED. REMOVED DELAMINATED PART. APPLIED GRAPHITE FABRIC AND RESIN TO PART. CLEANED, TREATED, PRIMED AND PAINTED. ACCOMPLISHED WEIGHT AND BALANCE PROCEDURES IAW SRM 51-70-03 REV 101, 51-21-10 REV 97 AND 51-60-02 REV101.
